MAUDE Adverse Event Report: BIOSENSE WEBSTER INC SMARTABLATE; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC SMARTABLATE; CARDIAC ABLATION PERCUTANEOUS CATHETER
Catalog Number SAT001
Medical Device Problem Codes Obstruction of Flow (2423); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Initial reporter phone: (b)(6).An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device lot number ac9357738 and no internal action related to the complaint was found during the review.However, if the product is received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a premature ventricular contraction cardiac ablation procedure with a qdot micro catheter and a smartablate irrigation tubing set.Just before ablation, the qdot micro catheter and the smartablate irrigation tubing set could not perform flushing.Reconnected and performed flushing, but could not.The catheter was replaced with an ablation catheter from another company.The procedure was continued and completed without patient consequence.This irrigation issue was assessed as mdr reportable under both the qdot micro catheter and the smartablate irrigation tubing set.
 
Additional Manufacturer Narrative
Additional information was received on 18-nov-2025.The tubing was not replaced.The ngen pump was the cause of the irrigation issue.The ngen pump system was switched to the non-bw system (non- irrigating system).Therefore, the pump was not replaced and was not used.Due to the additional information provided stating that the tubing was not replaced and that the ngen pump was the cause of the irrigation issue, downgraded the smartablate irrigation tubing set to not mdr reportable.Therefore, updated h6.Medical device problem code from "obstruction of flow (a1409)" to "adverse event without identified device or use problem (a24)".Manufacturer's reference number: (b)(4).

Brand Name
SMARTABLATE
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
LAKE REGION MEDICAL
calle hertz 1525
parq indust antonio j bermudez
ciudad juarez 32470
MX   32470
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22353031
Report Number2029046-2025-02123
Device Sequence Number7925268
Product Code LPB
UDI-Device Identifier10846835009743
UDI-Public(01)10846835009743(17)250930(10)AC9357738
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P990017/S17
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue NumberSAT001
Device Lot NumberAC9357738
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JPN CARTO 3 SYSTEM.; NGEN PUMP, JAPAN CONFIGURATION.; QDOT MICRO, BI, TC, D-F.; UNK CABLE.
Patient SexUnknown